# SDR AALA202311246700

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 9,981 hours, 3,701 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IS TRANSFERRING FROM CENTER TANK TO RIGHT MAIN AT 100 LBS EVERY 10 MINS. REMOVED AND REPLACED CRACKED MANIFOLD ON RIGHT HAND WING TANK. PER AMM 28-22-15. NO LEAKS NOTED AT THIS TIME.
